Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Side effects of tramadol

My doctor stoped perscribing me tramadols and I've been having withdrawals.. I was wondering what i can do at home to make me feel better???
Asked On : Mon, 4 Jan 2010
Answers:  1 Views:  479
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

speak to your doctor why he stopped them in the first place...then see if he can restart it in low dose and slowly taper down and stop it such that you dont have further withdrawls..take care..

Answered: Mon, 4 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor